# SDR ASAA2024071051044

- Difficulty date: July 10, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,921 hours, 37,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG8854169
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLOOR TRACK LIGHTING TORN FORWARD OF AFT LAV. GROUNDED - YES. REPLACED FLOOR TRACK LIGHTING FWD OF AFT LAV REF AMM 25-27-21.
